# SDR VTZA95113

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 1379139H
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6592 - IAD-AVP - DURING CRUISE RETURNED TO THE IAD WITH NO FURTHER INCIDENTS, DUE TO THE LEFT OIL COOLER FLAP INDICATING OPEN IN FLIGHT.  MAINTENANCE REPLACED THE OIL COOLER FLAP ACTUATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
